# SDR 9627052716

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Part number: 65217097
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB AIRFRAME STARTED TO BUFFET.  A VISUAL INSPECTION OF THE WINGS SHOWED THE INBOARD AILERONS FLUTTERING ABOUT TWO INCHES IN MOVEMENT ON BOTH WINGS.  AIRCRAFT DUMPED FUEL AND RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT HAND AILERON BELL CRANK HINGE TRUNNION CASTING AND QUADRANT BRACKET,  OPERATIONAL CHECK OK.
